# SDR DXTA2018033000783

- Difficulty date: March 30, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N395QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500365
- Aircraft time: 1,288 hours, 987 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UNFAMILIAR ODOR NOTICED ABOVE 10,000 FEET.  WENT AWAY FOR A WHILE THEN IT CAME BACK WHEN ABOUT TO LEVEL OFF AT FLIGHT LEVEL 410.  ODOR SMELLS LIKE BURNING OIL COMING THROUGH ENVIRONMENTAL SYSTEM.  PRESSIRIZED AIRCRAFT AND RAN THE LT AND RT ENGINES AT CLIMB CRUISE MAX CRUISE AND -2% FROM POWER. DOING SO DROVE CABIN & COCKPIT FULL HOT TO REMOVE ALL ASSEMBLY COATING FROM THE PREVIOUSLY INSTALLED PRE-COOLERS AFTER 10-15 MINUTES SMELL OR ODOR DISAPATED. RAN ENGINES FOR ADDITIONAL 2 HOURS AT DIFFERENT POWERS SETTINGS. NO ODOR NOTED PERFORMED FUNCTIONAL CHECK OF PNEUMATIC SYSTEM IAW MM 36-11-00 ,OPS CHECK GOOD. PERFORMED OPERATIONAL CHECK OF DUCT TEMP SENSORS IAW MM 21-61-00, OPS CHECKED GOOD
